# SDR 2012F00021

- Difficulty date: December 2, 2011
- Submitted: December 2, 2011
- Operation: General aviation
- Make and model: Boeing 767-300
- Aircraft time: 80,780 hours, 12,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: PAC5005
- Part serial: 23226
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGNS 4EA AND SEAT MOUNTED EMERGENCY MARKERS WOULDN'T TEST. FOUND POWER SUPPLY FAULTY.
